# SDR DLM88030423

- Difficulty date: May 5, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 34,526 hours, 27,197 cycles
- Engine: Pwa JT8D219
- Engine time: 28,575 hours, 22,306 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE FLAMED OUT AT APPROXIMATELY 60 KTS.  MTC IN PROGRESS ON NR 2 ENGINE. FOUND FUEL PUMP SHAFT SHEARED. REPLACED PUMP AND CONTROL
